# SDR SIMA200926503SUP

- Difficulty date: September 14, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 15,171 hours, 11,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT SIDE SERVICE DOOR SILL TO BE CORRODED AT FS 319.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED RIGHT SERVICE DOOR SILL AT FS 319 IAW EO CR-53MR-171.  AIRCRAFT RETURNED TO SERVICE.
